Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Whats the best time to take high blood pressure medication

Premium Questions

Dr. Shehzad Topiwala MD

I am 67 years old taking medicine for high blood pressure . I give myself testosterone shots every two weeks, 100 mg in my butt. I have been taking this testosterone for 18 months and... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Lohit K MD

Are there high blood pressure medications that do not cause weight bgain? ... View answer

Answered by : Dr. Lohit K ( General & Family Physician)
Dr. Rakesh Madhyastha MD

....when they took my blood pressure reading it was extremely high 225/127...could this be from the over the counter medication i have been taking to relieve my sypmtoms? i have no history of... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Mayank Bhargava MD

husband's AST = 28, ALT = 81 and his GGT = 44. From what I understand the only concern we have is the ALT Level of 81. What could cause this? He is 6'1" @ 285 pounds and is on high blood... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr.  Jose Ignacio Artero Muñoz MD

I have tried two Blood Pressure medications, each gave me side effects Bystolic: depression , sexual dysfuntion Cozaar: headaches Could you recommend a High Blood pressure... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)

Public Forum Discussions

Dr. Albana Sejdini MD

May certain high blood pressure / arrthymia (sp?) meds cause irritation / mood changes? Patient is taking Xaelto, Sotalol, Minocycline, Losartan / hctz and cartia, combined with alcohol in the... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Sushil Kumar Sompur MD

My friend has severe migraines. She is only 28 and I have been taking her blood pressure with my husband s digital blood pressure cup. Her pressure was running around 137/105. I know she... View answer

Answered by : Dr. Sushil Kumar Sompur ( Psychiatrist)
Dr. Ilir Sharka MD

Hi, im currently taking meds for high blood pressure, Lisinopril, i notice that with a daily regimen of exercise, my blood pressure has been fine, well within the normal range, i... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. R.A. Singh MD

On high blood pressure medication. Before taking Nifedipine 90 mg bystolic 10 mg, and edecrin 25mg 1 and 1/2 pills a day, bp was 240/120 pulse 110 nearly every dr visit out :( . now its... View answer

Answered by : Dr. R.A. Singh ( Emergency Medicine Specialist)
Dr. Ilir Sharka MD

has been prescribed tablets for High Blood Pressure but has just nearly passed out & His blood pressure was 103/63 shoul He cease taking the medication ? ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

what meds are you taking? names plz

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Saumya Mittal MD

can cause it. but thats rare